Williams, H. Paul (1996) The equivalence of two theorems of integer programming. Bulletin of the London Mathematical Society, 28 (3). pp. 311-316. ISSN 0024-6093
Two theorems concerned with integer programming analogues of linear programming duality are shown to be equivalent. The more recent theorem has a clear geometric interpretation, which is explained.
|Additional Information:||© 1996 London Mathematical Society|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Research centres and groups > Management Science Group
Departments > Management
Actions (login required)
|Record administration - authorised staff only|